# SDR AU970115

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 31A
- Engine: Garrtt TFE73123B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 67184
- Condition: Failed
- Location: Engine Bleed Air
- Component: Lear, 31A
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO PYLON BLEED AIR DUCT GASKET BLOWN OUT AND TWO DUCT SECURING NUTS MISSING (BOLTS INTACT) - SUSPECT BOLTS NOT TORQUED DURING ENGINE INSTALLATION - PERSONNEL/MAINTENANCE ERROR
